Levocetirizine Dihydrochloride 5 mg + Paracetamol 325 mg + Phenylephrine 5 mg Tablet
Brand Name : RITECOLD
Levocetirizine Dihydrochloride 5 mg + Paracetamol 325 mg + Phenylephrine 5 mg Tablet
RITECOLD: Levocetirizine Dihydrochloride 5 mg + Paracetamol 325 mg + Phenylephrine 5 mg tablet is available in a pack o 10*10 Blister and prescribed by General Practitioners for the symptoms associated with Cold.
The combination in the drug is used as anti-cold medicine. This drug is a combination of three medicines. This combination of drugs is a painkiller helpful to manage pains. It protects the entry of chemical messengers in the brain that gives pain signals to the patients. It is also prescribed to manage symptoms related to a common cold, fever, headache, pains in the body parts, running or blocked nose, and watery eyes.
Levocetirizine Dihydrochloride is an anti-allergic medicine. It is used alone or in combination with other drugs like Paracetamol and Phenylephrine. The combination of this drug is beneficial for skin diseases, headache, common cold, allergies causing congestion, running or blocked nose, sinusitis, rhinitis, sore throat, and respiratory infection causing breathing with noise, pain in body parts, and fever. Levocetirizine Dihydrochloride is an anti-allergic compound that prevents histamine (a chemical) to ease the patient from the symptoms of running nose, watery eyes, and sneezing.
Paracetamol is an analgesic and an anti-inflammatory. Paracetamol is used as a pain reducer and given to lowering fever. It prevents the release of chemical messengers in the brain that are responsible for pain and fever.
Phenylephrine comes in the class of decongestants. A decongestant medicine relieves congestion by reducing swelling, inflammation, and mucus formation in the nostrils by narrowing the small blood vessels.
RITECOLD: Levocetirizine Dihydrochloride 5 mg + Paracetamol 325 mg + Phenylephrine 5 mg tablet is beneficial for skin diseases, headache, common cold, allergies causing congestion, running or blocked nose, sinusitis, rhinitis, sore throat, and respiratory infection causing breathing with noise, pain in body parts, and fever.
HOW DOES IT WORK?
Levocetirizine Dihydrochloride is an anti-allergic compound that prevents histamine (a chemical) to ease the patient from the symptoms of running nose, watery eyes, and sneezing.
Paracetamol works as analgesic, a pain & fever reducer.
Phenylephrine works as a decongestant. Thus, it is beneficial in squeezing the blood vessels, thus, relieving the symptoms related to a stuffy nose.